The WORST Mistake You Can Make This Flu Season
Let me tell you something you already know… flu season is upon us!
You can’t turn on the TV or walk into a pharmacy these days without seeing some reminder to get your flu shot.
You’ve heard me tell you before what a DUD the flu shot is… especially for seniors.
I used to think that getting the flu shot was the WORST thing you could do this time of year.
But it turns out there’s an even more serious risk that most folks aren’t warned about.
MILLIONS of people could be making a MAJOR mistake this flu season– and it could send you to the emergency room or even the morgue.
Even worse? You may not realize you’ve made this mistake until it’s too late.
Once flu season hits, people start overdosing on acetaminophen (sold under brand names like Tylenol) left and right.
And that’s VERY dangerous.
New research from the University of Pittsburg shows that the number of patients taking too much acetaminophen increases by 24 percent during cold and flu season.
This means that the usual 5.3 percent of patients regularly taking more than a 4g daily dose jumped to 6.5 percent during cold and flu season.
Why is this happening?
Well, first we start popping acetaminophen when we feel symptoms like headaches or muscle pain coming on.
Then, we end up taking cold and flu medicines with acetaminophen – without even realizing it.
That adds up to a dangerous overdose.
Taking non-steroidal anti-inflammatory drugs (NSAIDs) regularly can lead to liver failure, stomach ulcers, internal bleeding, and more.
In fact, the overuse of acetaminophen results in an estimated 112,000 poison control phone calls, 59,000 emergency hospital visits, and 38,000 hospitalizations in the United States every year.
It is crucial to closely watch your acetaminophen intake during cold and flu season.
And remember that you can try natural alternatives like vitamin C, bee propolis or ginger supplements. They’re all effective against cold and flu.
Fighting For Your Health,
Executive Director, Alliance For Advanced Health